# SDR HALA2010030600089

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,148 hours, 14,175 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - F/O ALTIMETER READS 160' LOW WHEN LEVEL AT 36000'.  F/O AIRSPEED ALSO LOW COMPARED TO CAPT AS .810 VS .802 IAW 269 VS 267.  PERF PITOT SYS TEST ON CAPT AND F/O SYS PER AMM 34-11-00.  OPS CK OK.  BOTH SYSTEMS ARE WITHIN LIMITS.  COMPLETED STEPS 2A-2N(6). 3-6-10.  NEED TO CONTINUE STEPS 2.0(1) - 2.0(5).  COMPLETED STEPS 2.0 "0"(1-5) OF M/M 34-11-00.
